Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

We're building a better forum experience with you in mind. Beginning June 26, 2019, all Veritas Health forums will move to forum.veritashealth.com.

Learn More

mermory loss

chuckp83cchuckp83 Posts: 11
edited 06/11/2012 - 8:56 AM in Depression and Coping
Im a 28 yr old male and I have an ACDF C4-C7 also many problems like DDD, arthritis, bulging disks, and spondaylitis from my T-L spine. So basically my spine is all jacked up. I was injured durign an airborne op in the Army. I thought I had a TBI (tramatic brain injury) and I figured that was why my memory is going away at a rapid pace. I was told today I do not have a brain injury despite having multiple concussions years ago, so Im like WTF is going on and I was told it is because Ive been depressed for a couple years due to my spine. I was wondering if anyone else at out there had mysterious memory problems like this and can share your experience with me. Thank yall.
advertisement

Comments

  • I've had similar issues. Pain and depression can result in issues with concentration and memory. It can be so frustrating...whether it's walking into a room and you don't know why or missing an appointment because you forgot or....I forget. Take care.
    KarenD
    4 level ACDF C4-C7 5-2-11, laminectomy & discectomy L4-L5 1/26/12, ALIF L4-5, L5-S1 12/10/12.
  • Yes, I'm the same way! I think it's pain that just sucks the life out and I guess brain cells too! LOL
  • advertisement
  • Hi Chuck;

    Yes, pain and depression can cause memory loss, but it's also a side effect of many of the meds that we tend to take. Good luck!
    Kelly
    APROUD CANADIANveteranButNOTa doctor, my thoughts are my own
  • Thank yall for the comments its nice to know Im not alone
  • I'm with you Chuck..really. I feel lost and confused when I am talking with people or on the phone. Before all this crap I was on the ball..nothing slipped past me, always a witty response and now I am grasping at words. THAT in itself is depressing..then add the pain and stuff. Life just isn't too fair sometimes and I am really trying to figure all this out.
    You have a buddy here :) Pm anytime
    P.S. Thanks for all your hard work, I cannot thank you enough for trying to keep this world safe and giving me the freedom I have. Thank you *hug*
  • advertisement
advertisement
Sign In or Register to comment.